# SDR ASAA2017091621940

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 9,038 hours, 2,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED PTC BITE PROCEEDURE IAW FIM 21-62-00.  TCV LIGHT ILLUMINATED AND EXTINGUISHED AFTER RESET, RECALL CHECK OK, NO 30 DAY HISTORY.
